Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, folks. I know that people are allergic to bee stings. I also know that this is caused by the substance they inject. It is called venom. I would like to know what possible effects of bee venom are. I would appreciate if someone could tell me something more about this.

Loading...

Hello, there. Bee venom is a powerful allergen. It has a wide range of toxic effects. Within some people, it causes only local reactions. The place of sting gets red, swollen, painful and itchy. However, some people have more severe manifestations. Those would be: nausea, low-grade fever or fatigue. The most dangerous effect is anaphylactic shock. However, this shock is a result of an allergic reaction, it is not a toxic effect. I hope this helps. Bye!
Reply

Loading...

I am VERY ALLERGIC to Bee Stings---w/repeated stings(over several years, at that!), my "Anaphylaxis" has, well, QUICKENED! For instance, many(MANY!) yrs ago it started w/a nasty rash---all external! However...10yrs ago, after being stung in front of my VYoung Son and a couple of "older-children"(10-ish?), I was able to tell the 10yr old to call 911, her mother, ect.,... Started "SLIPPING" as The Ambulance(FINALLY!) arrived: before we made it to the end of the street a MEDIC needed to pull open the back doors, get on top of me and Inject EPINEPHRINE DIRECTLY INTO MY CHEST---she & another continued to "work on me" INTO The ER! Then(!), like 3 or 4 yrs ago...while coaching my Son's Soccer Game...didn't even realize it had stung my hand---someone yelled something as I fell to the ground, BARELY BREATHING, Unable to Speak, Looking for my Son, Searching for ANY KINDA BREATH!!! XXTREMELY FORTUNATE for me...The Other Coach was A NYC COP(trained extensively in CPR!)---another friend had HER Allergic Son's juvie-epipens PLUS benadryl---MY Epipen BROKE while being "helped" into my leg(Thank-You, My Friends!),...took 3(Yes! THREE!) of The Juvie-Epis, continuous CPR, vomitting the Benadryl 'cause my throat was preeeettttttyyy much closed by then...kept w/The CPR...Hello, Ambulance and...{don't remember much here!}...Many, MANY SHOTS of Epinephrine and WHATEVER.....yeah! even tho I carry 3-ADULT Epipens with me ALWAYS(!!!)...Oy! I have to "think", keep ocularly-vigilant{!}, every single time i leave my house...I HATE IT! HowEVER, if I DON'T WANT to Leave My Son Motherless, No Melodrama, THIS is What I MUST DO!!! "VACCINE", anyone...?!?!
Reply

Loading...